MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY
Model Number 8700-0701
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse lifeband in complaint was returned to zoll on 14 march 2017, for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During a shift check, it was observed that the lifeband alignment tab on the new lifeband (lot# 63423) was detached.There was no patient involvement reported.
 
Additional Manufacturer Narrative
The primary complaint was confirmed during visual inspection of the returned lifeband.The root cause of the issue is due to a broken/loose male locator of the lifeband.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CHEST COMPRESSION ASSEMBLY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6432447
Report Number3010617000-2017-00235
Device Sequence Number10887795
Product Code DRM
UDI-Device Identifier00849111065016
UDI-Public00849111065016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0701
Device Catalogue Number8700-0701-03
Device Lot Number63423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1